# SDR SWAA2021090705864

- Difficulty date: August 10, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER AT FWD CARGO BAY BS500+8 BL0 WL148. ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] REMOVED DOUBLER; FWD CARGO BAY; BS 500+8; BL0; WL 148 PER SRM 51-40-02-0G-0.; [04] LOCATED; DRILLED; DEBURRED NEW DOUBLER AND INSTALLED NUTPLATES PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 143A3230; DWG 143A3233. OK TO INSTALL.; [05] VERIFIED CORRECTIVE ACTION STEP 4; OK TO INSTALL GIVEN.; [06] INSTALLED DOUBLER PER SRM 51-40-02-0G-0; DWG 143A3230; DWG 143A3233 FASTENERS THROUGH SKIN AND CLIPS.; [07] VERIFIED CORRECTIVE ACTION 6.; [08] INSTALLED ANTENNA BLANK OUT PLATE PER SRM 51-40-02-0G-0; USING SCREW GUN ID: NCX001167; SN: UNKNOWN. APPLIED FILLET SEAL PER AMM 51-31-00-390-804; BELLY SKIN PAINT TOUCH UP TO BE ACCOMPLISHED ON CUSTOMER CARD #TTG8Q0067YJQ.; [09] RII INSPECTED REPAIR COMPLETION PER SRM 51-40-02 AND DWG 143A3230 AND DWG 143A3233.; [10] VERIFIED REPAIR COMPLETION PER SRM 51-40-02 AND DWG 143A3230 AND DWG 143A3233; REFINISH ON TTG8Q0067YJQ; JOB COMPLETE.
